Pus Does Not Come Out When Urinating Whether To Go Back To The Doctor?

Doctor, I want to ask. I have been a consultant to my doctor when I was a child, I said I was urinating hot and pus came out, he saw and he said from symptoms like gonorrhea due to intercourse, after that I was left behind, after a few minutes, the doctor came back, giving me cefixime 10 grains, and spasminal pain medications 5, you take cefixime today 8 grains in 1 hour, and spasminal grains 2 morning and evening, after taking 1 cefixime a day. Now that’s how it is, but lately I often check on my CD not so often there is liquid like pus coming out, just a little. And the second day I check it does not come out, but there is a white liquid and it feels like itching but not so annoying. Are there any signs of recovery from what I see, other than that the doctor I met did not tell me to come back again, what should I do?

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Symptoms of urine that feels hot or burning and discharge from the pus, is a sign that there has been an infection in your urinary tract or reproductive tract. Among the possible diseases are:

Urethritis or inflammation of the urethra structure, end of urinary tract Gonorrhea Balanitis or infection of the head of the penis Inflammation of the prostate Chlamydia

There are also other reasons, but the point is that to be able to distinguish them, a direct examination must be done. This condition is indeed often associated with sexual relations, although there are also those that can arise without prior sexual intercourse. In your case, if you were given a cefixime drug which is an antibiotic, the doctor who examined you might have thought that there was a bacterial infection from the results of the examination.

Regarding this, even if you feel better or have less symptoms, you still have to take the medicine until it runs out, because that is how you take antibiotics. Reduction of symptoms does not mean the bacteria is completely exhausted from your body. There may still be bacteria, but the condition is weak enough to cause symptoms. If consumption is stopped at this time, the weakened bacteria can become stronger, even resistant to treatment. So from that treatment with antibiotics must always be spent.

Conversely, if the medication is gone but symptoms still appear, you should go back to the doctor who treated you for an evaluation. Your doctor will conduct further tests, and later will decide to extend the consumption of drugs, add, replace, or refer you if you were previously examined by a general practitioner. This is important because some diseases are so similar in symptoms and must go through a certain observation process.

In the meantime, stick to the advice of taking medication from your doctor, avoid sexual relations, keep your genitals clean, regularly change underpants, and don't continue or stop treatment without a doctor's recommendation. So, hopefully answering your question.

: by

Related Question

Management Of Seborrheic Dermatitis In The Eyebrows That Never Heal?

Management Of Seborrheic Dermatitis In The Eyebrows That Never Heal?

(1 year ago)

Goodnight Doctor, I have seborrheic dermatitis on the scalp around my face and eyebrows (have visited SPKK and I am always given racik drugs that only last for 1 month) in the scal...

(9 months ago)

...

Can PCF Addicted To Pornography Still Be Cured?

Can PCF Addicted To Pornography Still Be Cured?

(9 months ago)

Hello, r nDok my name is Aldo, I am 17 years old and since 2 years ago I am addicted to pornography, since then I often think towards pornography, I get irritable, and I can not co...

Leave a Reply

Your email address will not be published. Required fields are marked *